# SDR DALA2015101806235

- Difficulty date: October 17, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 52,732 hours, 23,889 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT FRAME 27 IN FWD CARGO BAY BETWEEN STR 41L TO  STR 42L.  REPLACED CLEAT IAW SRM 51-72-11 AND DWG D53231712.
